# SDR DJFA2006203

- Difficulty date: February 18, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Aircraft time: 5,377 hours, 4,666 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Condition: Misinstalled
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CONTROL YOKE WAS BINDING WHEN THE AIRCRAFT WAS ROLLED TO THE LEFT.  MAINTENANCE DISCOVERED AN INBOARD SPOILER CONNECTING ROD ATTACHED BOLT WAS INCORRECTLY INSTALLED.  THE LEFT BOLT WAS RE-INSTALLED IN THE CORRECT POSITION.  NO BINDING WAS NOTED WHEN OPERATIONAL CHECKS WERE PERFORMED.  A SUCCESSFUL CHECK FLIGHT WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
